# SDR AALA20001675

- Difficulty date: October 5, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP GOUGE, 1 INCH BY 12 INCHES, IN STRINGER 26L AT STATION 580.  REMOVED DAMAGED SECTION OF STRINGER AND REPAIRED USING STRINGER SPLICE PER SRM 53-10-3.  (M)
